# SDR 97ZZZX1488

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81432
- Make and model: Gulstm 695B
- Aircraft serial: 96206
- System (JASC): 2730 · Elevator Control System
- Part: Arm
- Part number: 530534501
- Condition: Cracked
- Location: Elev Weight
- Part time: 3,407 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 100-HOUR INSPECTION, BOTH ARMS ON THE ELEVATOR CONTROL BOBWEIGHT ASSEMBLY WERE FOUND CRACKED AT THE WEIGHT ATTACH POINTS.  SUBMITTER RECOMMENDS BEEFING-UP THE AREA OF THE WEIGHT ATTACH POINTS.
